BibTeX record journals/iet-com/KohC13

download as .bib file

@article{DBLP:journals/iet-com/KohC13,
  author    = {Il{-}Suek Koh and
               Sung Pil Chang},
  title     = {Uniform bounds of first-order marcum Q-function},
  journal   = {{IET} Commun.},
  volume    = {7},
  number    = {13},
  pages     = {1331--1337},
  year      = {2013},
  url       = {https://doi.org/10.1049/iet-com.2012.0694},
  doi       = {10.1049/iet-com.2012.0694},
  timestamp = {Tue, 08 Sep 2020 13:29:53 +0200},
  biburl    = {https://dblp.org/rec/journals/iet-com/KohC13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics